# SDR N6WA2023112901

- Difficulty date: November 28, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N519GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10026
- Aircraft time: 44,498 hours, 34,752 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY FLOOD LIGHT ROW 9 INOP.   RESECURED EMERGENCY FLOOD LIGHT CONNECTOR AT ROW 9 IAW CRJ AMM 33-51-09. OPS CHECK GOOD.
